# SDR SWIA201230106

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 25,863 hours, 20,444 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE NOSE GEAR DID NOT RETRACT.  RECEIVED GEAR DISAGREE WARNING MESSAGE, 30 SECONDS LATER THE NLG FULLY RETRACTED.  (FLT 4514)  REPLACED NLG PRIORITY VALVE.
